# SDR HEEA0011384

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6957Y
- Make and model: Bell 214ST
- Aircraft serial: 28139
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 6038T62P24
- Condition: Leak
- Location: Eng Control
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HMU LEAKING FUEL.  SERIAL NUMBERS REMOVED ARE UDA93563 AND UDAJ8215.
